# SDR SWAA2025010658624

- Difficulty date: November 11, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV 'A' EMERGENCY EXIT INDICATOR LIGHT DAMAGED<[01] INSTALLED NEW EMERGENCY EXIT INDICATOR LIGHT FOR FWD LAV 'A' IAW SOPM 20-50-01.;[02] REMOVED & REPLACED NEW EMERGENCY EXIT INDICATOR LIGHT FOR FWD LAV 'A' IAW AMM 33-51-01-960-802 AND OPS CHECK WILL BE ACCOMPLISHED ON FAULT# TTG8R007BL5P STEP 83;[03] VERIFIED
